Total lack of feeling with meds

Discussion in 'Therapy and Medication' started by nrvsreck, Feb 17, 2007.

  1. nrvsreck

    nrvsreck Well-Known Member

    I'm going to read through some of this stuff here in this here Meds forums, but... my short story: been depressed for a long time, started having mood swings during the past year or so, sought help through meds. In early December, doc put me on 10mg Lexapro, and asked me to try Seraquel (spelling?). Took the Lexapro religiously, but didn't take the Seraquel. Couple weeks ago doc resumed the Lexapro and put me on 5mg Abililfy. Taking both as prescribed.

    BUT! I FEEL NOTHING!!! I mean nothing at all. During the seven-week trial of Lexapro I felt better, but still enjoyed the weekends of drinking and cutting and depression and wallowing in misery. But now, I can't even look forward to that! And I've looked forward to it all week. As much as I try... I just feel nothing! Like an absolute erasure of emotion! I want to try to cry now because of this and I'm sitting here grinning, feeling nothing! It must be the Abilify. I've never felt like this before. God, oh god, this sucks! I want so much to feel more in control, but this total lack of emotion is like nothing. Just...nothing! Does that make any sense? God! I'm so damned mad! I can't just go around feeling nothing!!! :mad:
     
  2. Terry

    Terry Antiquities Friend Staff Alumni

    Get back to the doc and say what you've said here, obviously you need different medication if you're feeling absolutely nothing.
     
  3. nrvsreck

    nrvsreck Well-Known Member

    Yes, I'm scheduled to go back in a couple of weeks.
     
  4. Terry

    Terry Antiquities Friend Staff Alumni

    Good. Hope he/she sorts it out for you.
     
  5. nrvsreck

    nrvsreck Well-Known Member

    I can't go to the doc that often, but I'm going to keep up the visits until I find something that works. The Lexapro alone didn't really help, but the Abilify seems to work a little too well.